Volume 42 (1999)


1 (April), 2 (August), 3 (December)

Shioji, N.;
Periodic Solutions for Nonlinear Evolution Equations in Banach Spaces
pp. 157--164.
Iwano, M.;
Analytical Simplification of a 2-System of Nonlinear Equations with a Degenerated Irregular Type Singularity
pp. 165--199.
Fruchard, A. and Schafke, R.;
Exceptional Complex Solutions of the Forced van der Pol Equation
pp. 201--223.
Shimomura, S.;
A Confluent Hypergeometric System Associated with $\Phi_3$ and a Confluent Jordan-Pochhammer Equation
pp. 225--240.
Teramoto, T.;
Existence and Nonexistence of Positive Entire Solutions of Second Order Semilinear Elliptic Systems
pp. 241--260.
Nakanishi, K.;
Local Wellposedness and Illposedness in the Critical Besov Spaces for Semilinear Wave Equations with Quadratic Forms
pp. 261--279.
Tsutsumi, M. and Yasuda, T.;
Penalty Method for Variational Inequalities and Its Error Estimates
pp. 281--289.
Shimizu, Y.;
$L^\infty$-Estimate of First-Order Space Derivatives of Stokes Flow in a Half Space
pp. 291--309.
Hayashi, N. and Naumkin, P. I.;
Large Time Behavior of Solutions for Derivative Cubic Nonlinear Schrodinger Equations without a Self-Conjugate Property
pp. 311--324.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles